# SDR 2008UALA01820

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM AT APPROX RBL 16 HAS A CRACKED VERTICAL STIFFENER.   MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED STIFFENER.
